# SDR FDEA201606051844

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113600000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131QG CRACKED & TORN SEVERAL PLACES.  FABRICATED FWD CARGO FLOOR PANEL 131QG ON T16 1211276 IAW SRZ 25-005.  CLASSIFIED AS A CAT A MAJOR REPAIR.
